# SDR ERKR2015122600020

- Difficulty date: October 14, 2015
- Submitted: December 26, 2015
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N411SN
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 70,733 hours, 13,844 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1D0148S
- Condition: Corroded
- Location: Rt Wing
- Part time: 70,733 hours, 13,844 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TE SKIN PANEL, OTBD OF WING STATION XW=716, SHOWS SIGNS OF CORROSION.  AFTER EVALUATION, FOUND RT WING UPPER SPAR CAP CORRODED FROM XORS=799 TO XORS=841.
